MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD SYRINGE 3ML LL TIP BULK CONVENIENCE PAK

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD SYRINGE 3ML LL TIP BULK CONVENIENCE PAK
Catalog Number 309702
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd syringe 3ml ll tip bulk convenience pak had foreign matter material # 309702 batch # 5245830.It was reported by customer that they discovered particulate matter inside sku# 309702 (syringe).Rcc received a complaint via email.The customer discovered particulate matter inside sku# 309702 (syringe).This was discovered during routine testing.The finished product was sent to a 3rd party lab for testing.The customer does not have samples to return but does have pics from the lab that tested the product, please see attached report/pics.
 
Additional Manufacturer Narrative
Our quality engineer inspected the 7 photos submitted for evaluation.The reported issue of foreign matter was not confirmed upon inspection of the photos.Bd cannot confirm the cause of the failure to our manufacturing process since no sample was returned for evaluation.Examination of the actual product involved may provide clarification as to the cause of the reported failure.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
BD SYRINGE 3ML LL TIP BULK CONVENIENCE PAK
Common Device Name
SYRINGE
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24201384
Report Number9610847-2026-00033
Device Sequence Number14807617
Product Code FMF
UDI-Device Identifier30382903097020
UDI-Public(01)30382903097020(17)300731(10)5245830
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309702
Device Lot Number5245830
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date01/28/2026
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown